Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold
HTML articles powered by AMS MathViewer

by K. T. Hahn and Josephine Mitchell PDF
Trans. Amer. Math. Soc. 128 (1967), 221-231 Request permission
References
  • Lars V. Ahlfors, An extension of Schwarz’s lemma, Trans. Amer. Math. Soc. 43 (1938), no. 3, 359–364. MR 1501949, DOI 10.1090/S0002-9947-1938-1501949-6
  • S. Bergman, Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la theorie des fonctions analytiques, Mem. Sci. Math. 106 (1947). H. Cartan, Les fonctions de deux variables complexes et le problème de la représentation analytique, J. Math. Pures Appl. 19 (1931), 1-114.
  • Alexander Dinghas, Ein $n$-dimensionales Analogon des Schwarz-Pickschen Flächensatzes für holomorphe Abbildungen der komplexen Einheitskugel in eine Kähler-Mannigfaltigkeit, Festschr. Gedächtnisfeier K. Weierstrass, Westdeutscher Verlag, Cologne, 1966, pp. 477–494 (German). MR 0203077
  • B. A. Fuks, Special chapters in the theory of analytic functions of several complex variables, Translations of Mathematical Monographs, Vol. 14, American Mathematical Society, Providence, R.I., 1965. Translated from the Russian by A. Jeffrey and N. Mugibayashi. MR 0188477, DOI 10.1090/mmono/014
  • L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, American Mathematical Society, Providence, R.I., 1963. Translated from the Russian by Leo Ebner and Adam Korányi. MR 0171936, DOI 10.1090/mmono/006
  • Sam Perlis, Theory of matrices, Addison-Wesley Press, Inc., Cambridge, Mass., 1952. MR 0048384
  • K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.60, 53.00
  • Retrieve articles in all journals with MSC: 32.60, 53.00
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 128 (1967), 221-231
  • MSC: Primary 32.60; Secondary 53.00
  • DOI: https://doi.org/10.1090/S0002-9947-1967-0243120-2
  • MathSciNet review: 0243120